# SDR SIMA200719703

- Difficulty date: July 14, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 9,015 hours, 8,209 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Sensor
- Part number: 985051579310
- Part serial: 1999
- Condition: Failed
- Location: Rudder
- Part time: 9,015 hours, 8,209 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED RUDDER 1-2 INOPERATIVE MESSAGE ABOVE FL 220 WITH AUTO PILOT ON - FOLLOWED AOM PROCEDURES.  DIVERTED TO SGF.  REMOVED AND REPLACED RUDDER PRESSURE SWITCH IAW EMB AMM 27-23-04.  OPERATIONAL CHECK GOOD IAW EMB AMM 27-23-00-700-804A, STEP J, SECTION 2.  AIRCRAFT RETURNED TO SERVICE.
